# SDR N6WA2019090901

- Difficulty date: September 9, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 26,460 hours, 17,839 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insert
- Condition: Defective
- Location: Bleed Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RT BLEED DUCT WARNING. FOUND LOOPS MT143P2 AND MT146P1 FAULTING. R/R LOOP INSERTS IAW AMM 36-21-03. NO FAULTS NOTED OPS CHECK GOOD NO LEAKS NOTED REPOSITIONED BLEED LOOPS MT143 AND MT146.
